# SDR SWAA2022051894057

- Difficulty date: April 13, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 176A3101U26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE ANGLE LOC BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER 2022-204410 / [01] REPLACED LEADING EDGE ANGLE LOC BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER AND FASTENERS IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED LEADING EDGE ANGLE LOC BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER AND FASTENERS IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGNOFFS BELOW.
